Skip to Main content Skip to Navigation
Journal articles

Automorphisms of compact K\"ahler manifolds with slow dynamics

Abstract : We study the automorphisms of compact K\"ahler manifolds having slow dynamics. By adapting Gromov's classical argument, we give an upper bound on the polynomial entropy and study its possible values in dimensions $2$ and $3$. We prove that every automorphism with sublinear derivative growth is an isometry ; a counter-example is given in the $C^{\infty}$ context, answering negatively a question of Artigue, Carrasco-Olivera and Monteverde on polynomial entropy. Finally, we classify minimal automorphisms in dimension $2$ and prove they exist only on tori. We conjecture that this is true for any dimension.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03089240
Contributor : Serge Cantat Connect in order to contact the contributor
Submitted on : Monday, December 28, 2020 - 10:56:51 AM
Last modification on : Tuesday, October 19, 2021 - 10:49:39 PM

Links full text

Identifiers

Citation

Serge Cantat, Olga Paris-Romaskevich. Automorphisms of compact K\"ahler manifolds with slow dynamics. Transactions of the American Mathematical Society, American Mathematical Society, 2021, 374 (2), pp.1351-1389. ⟨10.1090/tran/8229⟩. ⟨hal-03089240⟩

Share

Metrics

Record views

74